# SDR SWAA2022021508336

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500D LOWER BULKHEAD SUPPORT ANGLE HAS MULTIPLE AREAS OF CORROSION ON VERTICAL AND HORIZONTAL FLANGE FROM RH Z-ANGLE TO LH Z-ANGLE / INSTALLED/REPLACED NEW BULKHEAD SUPPORT ANGLE ON FWD PIT AFT CENTER BULKHEAD LWR AREA. I.A.W. B737-700 SRM 51-40-02-0G & BOEING DWG #143A9481; TY: DWG; ID: 0008; REV: A. REMOVED CORROSION & NO ALLOWABLE DAMAGE GIVEN IN THE SRM.
